Just some questions for you... My Doc isn't too verbal, but a nice guy, and just wanted some input on here.
First off I'm 28 yr old male 6'0"/180 lbs and in good physical condition.
3 Years ago I went to a doctor with a "burning" where I would think my prostate woud be, he did an exam and said my prostate was enlarged and softer than it should be. He put me on anit-biotics and it went away.
Well about 3 months ago the same thing has happened. The Doc put me on Doxycyc for 10 days, it went away and came back about 5 days later. He put me on 30 days next, it went away and then it came back 5 days later with the same burning/warm feeling in the prostate area.
He just scheduled me for a CT Scan and some blood work.
Just looking for some input from anyone on this board.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.